# SDR ASAA2013041294457

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,347 hours, 5,972 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TAXI ON GROUND,  FMC DISAGREE ANNUNCIATION ILLUMINATED.  QRH PROCEDURE WAS ACCOMPLISHED AND FMCS REBUILT. OPS NORMAL.
